# SDR SWIA201642644

- Difficulty date: September 16, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 38,037 hours, 31,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO STR 0 BETWEEN BS 409+80 AND 409.00+96.  REMOVED AND INSTALLED THE STRINGER IAW SRM.
